# SDR DALA2018020600708

- Difficulty date: February 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 46,465 hours, 30,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD FRAME CRACKED.  REMOVED AND REPLACED FRAME IAW SRM 51-30-02 AND 51-30-05.  OPERATION CHECKS GOOD.
